MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HANDHELD CAMERA HEAD

INTUITIVE SURGICAL, INC NONE; HANDHELD CAMERA HEAD
Model Number 470035-03
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the handheld camera head was observed to have a broken piece broken off and missing.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.Failure analysis found the primary finding of cable connector broken to be related to the customer reported complaint.The camera was found to have a broken cable connector.3 out of the 4 legs of the connector were broken off.As a result of the damage, the adaptor was also found to be broken, and the light guide adapter was completely dislodged from the connector.The light guide adapter was not returned with the camera.Due to the damage, the qap (quality assurance procedure) could not be performed on the in-house system.Functional tests were not performed.A review of logs showed five instances of error 48221 (communications error).The camera was found to have delamination.The distal bend protection was found delaminated from the camera housing.The camera was found to have cosmetic damage on the camera housing.Both sides of the camera housing were found to have no labeling.As a result, the label markings were illegible.The probable root cause is attributed to component susceptibility to damage during use.Damage can result from mishandling the instrument, such as collisions with other instruments or hard surfaces.
 
Additional Manufacturer Narrative
Intuitive followed up and obtained additional information.Customer had the piece that was broken off.It showed up.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
HANDHELD CAMERA HEAD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24600386
Report Number2955842-2026-16230
Device Sequence Number8365979
Product Code GCJ
UDI-Device Identifier00886874115725
UDI-Public(01)00886874115725
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470035-03
Device Catalogue Number470035
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/14/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown